Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension 6

Fatima Ezzahra Lembarki, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

A generalized Friedmann-Robertson-Walker Hamiltonian system is studied in dimension 6. The averaging theory is the tool used to provide sufficient conditions on the six parameters of the system which guarantee the existence of continuous families of period orbits parameterized by the energy.
Original languageEnglish
Pages (from-to)1165-1211
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume8
Issue number6
DOIs
Publication statusPublished - 1 Dec 2015

Keywords

  • Averaging theory
  • Family of periodic orbits
  • Friedmann-Robertson-Walker
  • Periodic orbits
  • Periodic orbits parameterized by the energy

Fingerprint Dive into the research topics of 'Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension 6'. Together they form a unique fingerprint.

Cite this